# SDR SWAA2021042720157

- Difficulty date: September 27, 2020
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 61,499 hours, 36,261 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bonding Strap
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** RH WING FWD BOOST PUMP AT UPPER BONDING STRAP APPROX LE STA 124 IFSS 120.00 WBL 94.24 / REPAIRED RH WING FWD BOOST PUMP AT UPPER BONDING STRAP APPROX LE STA 124 IFSS 120.00 WBL 94.24 IAW SWA EA 20-157-02051 REV IR AND ATS ER 20-03390 REV IR
